# SDR AALA20160809010

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 14,351 hours, 1,650 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: 21191644
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW WAS UNABLE TO PRESSSURIZED AIRCRAFT. MAINTENANCE FOUND AFT OUTFLOW VALVE IN OPENED POSITION.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  ACCOMPLISHED FIM TASK 21-31-00-810-806.  REMOVED AND REPLACED LEFT ELECTRONIC CONTROL UNIT OF AFT OUTFLOW VALVE IAW AMM 21-31-03.  OPS CHECKED NORMAL.
